UM

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Multilinear PageRank: Uniqueness, error bound and perturbation analysis Journal article
Applied Numerical Mathematics, 2020,Volume: 156,Page: 584-607
Authors:  Li,Wen;  Liu,Dongdong;  Vong,Seak Weng;  Xiao,Mingqing
Favorite |  | TC[WOS]:3 TC[Scopus]:1 | Submit date:2021/03/09
Error Bound  Multilinear Pagerank Vector  Perturbation  Stochastic Tensor  Uniqueness Condition  
A new preconditioned SOR method for solving multi-linear systems with an M -tensor Journal article
Calcolo, 2020,Volume: 57,Issue: 2
Authors:  Liu,Dongdong;  Li,Wen;  Vong,Seak Weng
Favorite |  | TC[WOS]:8 TC[Scopus]:6 | Submit date:2021/03/09
Multi-linear System  Preconditioned Method  Sor Method  Stong M-tensor  Tensor Splitting Algorithm  
Relaxation methods for solving the tensor equation arising from the higher-order Markov chains Journal article
Numerical Linear Algebra with Applications, 2019,Volume: 26,Issue: 5
Authors:  Liu,Dongdong;  Li,Wen;  Vong,Seak Weng
Favorite |  | TC[WOS]:12 TC[Scopus]:9 | Submit date:2021/03/09
Higher-order Markov Chain  Multilinear Pagerank  Relaxation Algorithm  Tensor Equation  
Improved exponential stability criteria of time-delay systems via weighted integral inequalities Journal article
APPLIED MATHEMATICS LETTERS, 2018,Volume: 86,Page: 14-21
Authors:  Vong, SeakWeng;  Shi, Chenyang;  Liu, Dongdong
Favorite |  | TC[WOS]:11 TC[Scopus]:14 | Submit date:2018/10/30
Exponential Estimates  Time-delay Systems  Linear Matrix Inequalities  
Comparison results for splitting iterations for solving multi-linear systems Journal article
APPLIED NUMERICAL MATHEMATICS, 2018,Volume: 134,Page: 105-121
Authors:  Li, Wen;  Liu, Dongdong;  Vong, Seak-Weng
Favorite |  | TC[WOS]:30 TC[Scopus]:28 | Submit date:2018/10/30
Comparison Theorem  Tensor Splitting  Spectral Radius  Multi-linear Systems  Preconditioned Methods  
An inertial Mann algorithm for nonexpansive mappings Journal article
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2018,Volume: 20,Issue: 3
Authors:  Vong, Seakweng;  Liu, Dongdong
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2018/10/30
An inertial Mann algorithm for nonexpansive mappings Journal article
Journal of Fixed Point Theory and Applications, 2018,Volume: 20,Issue: 3
Authors:  Vong,Seakweng;  Liu,Dongdong
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/03/09
Uniqueness and perturbation bounds for sparse non-negative tensor equations Journal article
Frontiers of Mathematics in China, 2018,Volume: 13,Issue: 4,Page: 849-874
Authors:  Liu,Dongdong;  Li,Wen;  Ng,Michael K.;  Vong,Seak Weng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Perturbation  Stochastic Tensor  Tensor Equation  Uniqueness  
Uniqueness and perturbation bounds for sparse non-negative tensor equations Journal article
FRONTIERS OF MATHEMATICS IN CHINA, 2018,Volume: 13,Issue: 4,Page: 849-874
Authors:  Liu, Dongdong;  Li, Wen;  Ng, Michael K.;  Vong, Seak-Weng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2018/10/30
Stochastic Tensor  Tensor Equation  Uniqueness  Perturbation  
The tensor splitting with application to solve multi-linear systems Journal article
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2018,Volume: 330,Page: 75-94
Authors:  Liu, Dongdong;  Li, Wen;  Vong, Seak-Weng
Favorite |  | TC[WOS]:59 TC[Scopus]:55 | Submit date:2018/10/30
Inverse Of a Tensor  Tensor Splitting  Strong M-tensor  Multi-linear Systems  Tensor Splitting Algorithms